# SDR DL76L040367

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 33,789 hours, 5,368 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 1301273111
- Part serial: 9908006616
- Condition: Inoperative
- Location: Seat 6ce
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANTS DETECTED FAINT ELECT ODOR IN MID GALLEY AREA.  ALL GALLEY C/B'S DEACT.  AS A PRECAUTION. ODOR DEC.   ALTHOUGH STILL DETECTABLE, NO VISIBLE SMOKE.  FOUND J4 CONX WITH MISSING & BENT PINS AT SEAT 6CE.  DEACT AVU AT 6CE AND MOVED TERM PLUG TO SEAT 5CE.  FWD AVU AT SEAT 6CE TO MCO / PLACARD PER MEL 25-20-01K.
